# SDR CA180117001

- Difficulty date: January 16, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,424 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: HTE6900351
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYD RESERVOIR LOW AIR PRESSURE MSG ON EICAS AFTER AIRPLANE SITTING FOR LONG ON THE GATE.  RESOLUTION, AS PER AMM29-14-16, RESERVOIR DEPRESSURIZATION OF GREEN (MTCE PANEL) FIN1087GM.  REPLACED (P/N 70200), AS PER AMM 29-34-11 GREEN RESERVOIR PRESSURE SWITCH REPLACED (1384GM) P/HTE690035-1.  (TC NR 20180117001).
